# SDR HNAA2014102200296

- Difficulty date: October 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 54,142 hours, 59,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DSC5431
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT LIGHT FAILED COMPARATOR CHECK.  R & R THE LIGHT ASSY.
